# SDR CALA2025100609663

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 91,982 hours, 12,915 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK OFF L ENG BLEED OFF OCCURRED DURING TAKEOFF ROLL 80 KNOTS AS PER FLT CREW DEBRIEF BLEED SYS RECOVERED FOLLOWING TMOC REQUEST. PRECAUTIONARY ACCOMPLIHSED CTC BITE PER FIM 21-61-00/101 FIG 103. ALL IND NORMAL.
